25 years old , 6+ months under Fin with sides

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Hong Kong

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google

What is your current age, height, weight?
25 , 175 cm , 71 kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
finasteride 6 months +
saw palmetto 1 months
minoxidil 6 months
nizoral shampoo

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg daily , saw palmetto 3000mg , minoxidil only a little on hairline at day and nigh

What condition was being treated with the drug?

For how long did you take the drug (weeks/months/years)?
6 months +

How old were you, and WHEN (date) did you start the drug?
25 , March of 2021

How old were you when you quit, and WHEN (date) did you quit?
25 , Sep of 2021

How did you quit (cold turkey or taper off)?
cold turkey

How long into your usage did you notice the onset of side effects?
1mg daily

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive (Happened when I quitted Fin , but it seems coming back recently)
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections (Happened when I was still taking Fin , but it seems coming back recently with 40-50% hardness )
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate (Happened when I was still taking Fin , but it seems coming back recently with more white semen )
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat (Happened when I was still taking Fin , but it becomes better now )
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy (Happened when I was still taking Fin , but it becomes better now )
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts) ( I got puberty Gyno , but it seems increased a bit while on fin , now still have puffy nipple )
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
I tried vitamin A , B ,C , D , E , K , creatine , zinc , L arginine , L citrulline , pycnogenol

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
no

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Because of my insecurities and pressures that I was living aboard alone , I took fin , min under six months to prevent hair loss . The biggest regret is that I didn’t even know if my hair loss caused by my gene / DHT and I did it only for maintenance.

While on fin , I’ve already got breast tenderness , needed manual stimulation to have erection / orgasm , but I still on it cause I was mislead that sides could go away by itself while on fin . I’m a fool ! and I ignored those side effects , kept taking and ignoring it with six months . and the sides , as I remembered , had already appeared after 1-2 month taking finasteride !

After I graduated in UK , I went back to HK and during quarantine , I finally realized the abnormalities of my bodies , the breast tenderness continues , and in one day after waking up , I felt so bad and I found out I couldn’t have any erection at all , and my mind was like in complete calmness , having zero libido . I tried masturbating , but it required manual stimulation at all to achieve hardness , the ejaculation was clean and watery liquids

On 13th Sep , I stopped all the drugs

From 13th to 22th Sep , I only took some zinc and vitamin .
I went weight training 4 times a week , and I short sprinted 3 times a week while not lifting .
But i found some days morning erection comes back , tho not in complete hardness , but some days completely crashed , no erection at all .

On 23th Sep , cant have erection and zero libido again , due to the fear of having persisting sides permanently , I bought a lot of supplements but I only took Vitamin A-K , creatine ,zinc , magnesium .
I kept physical training with clean diets ( broccoli juice , Gallic , carrot [ don’t actually know if it suppresses DHT ])
The situation was the same , sometimes with soft morning erection , sometimes not , but after morning , couldn’t get erection at all .

One day after 23th Sep , I tried my first creatine (5g ) , L- arginine (500mg) ,L - citrulline (500mg), Pycnogenol (30mg) at night , and they gave me a raging erection ( hardness surges to 100% )on next day morning and the effects kept until 1:00 pm , I was able to have spontaneous erection with porn but then in afternoon I couldn’t get other erection again .
I tried taking L- arginine ,L - citrulline alone without Pyconogenol , it won’t work .

I took them for three days then , The results are the same , perfect erection but then goes flaccid in afternoon . The reasons of unable to have erection in afternoon might be the dosage was too low .

I suspected that My body now couldn’t produce enough Nitric Oxide ,resulting failed erection at all .
I didn’t do a blood test , but I suspected my DHT level is low , resulting low NO synthesis .
But today I could feel the linkage between my brain , penis and erection . Libido seems coming back . I could feel My penis tried to get up but it cant

On 28th Sep I stopped all the supplement because I’m afraid they would mess up with my recovery . I couldn’t have any erection without the supplements .

Now Having no ideas to keep taking supplements or let the body self recovery with time
As It only two weeks + , dont know if finasteride was out of system , but 5 ARs definitely still inhibited for now

28 & 29 of Sep

Fully functional , feels like recovered , amazing

30 Sep
Woke up with morning wood but then felt like crashed
Not much libido and erection

Hi @andyhkg123

Welcome to the forum. Can you please provide an accurate timeline for when you stopped taking finasteride? It seems as though you only stopped the drug 5 days ago.

If that’s the case, please just take some time and drop all the other substances. Non-PFS patients who experience on-drug effects can take up to a few weeks for these to resolve. If you’ve only been off the drug 5 days you may not have PFS.

Thanks,
Mitch